# SDR DALA2017022701682

- Difficulty date: February 26, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN SEAT TRACK RBL 24 STATION TO STAB 727B PLUS 9 TO STATION 727B PLUS 15 HAS CORROSION ON BASE AND CROWN. MAINTENANCE FABRICATED, LOCATED, AND DRILL REPAIR SEAT TRACK SECTION, ANGLES AND STRAPS TREAT, PRIME AND INSTALLED THEM IAW SRM 53-00-52 REPAIR 5.
